Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    new to the group
    avatar
    socalmsg posted:
    Hi everyone, I am new to the group and am very much hoping to find support and encouragement here. I also joined to do the same for others.

    My main struggle seems to be depression. This stems directly from the challenges associated with numerous medical problems that leave me feeling physically uncomfortable and in pain. Most are repeat problems and I am becoming increasingly discouraged and depressed as a result.

    Thank you for taking the time to read my first post.
    Reply
     
    avatar
    rohvannyn responded:
    Welcome! Thanks for coming, I'm glad to see you here. It's really tough to be cheerful when you are in pain, isn't it? I sure know how you feel, there. I don't have any particular advice yet, just wanted to welcome you.
     
    avatar
    socalmsg replied to rohvannyn's response:
    Hi, thank u for your warm welcome. I hope things are going well for you.
     
    avatar
    leriam responded:
    I too am new to the discussion group. kudos for talking about it and seeking fellowship.
    Peace be with you, Cora


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.